Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata: ``A ring primitive on the right but not on the left''


Author: G. M. Bergman
Journal: Proc. Amer. Math. Soc. 15 (1964), 1000
MSC: Primary 16.42
DOI: https://doi.org/10.1090/S0002-9939-1964-0175940-X
Original Article: Proc. Amer. Math. Soc. 15 (1964), 473-475.
MathSciNet review: 0175940
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.42

Retrieve articles in all journals with MSC: 16.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0175940-X
Article copyright: © Copyright 1964 American Mathematical Society